Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 22, 2021Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at May 22, 2021, 1:01 PM MDT for Pueblo County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2021, 1:01 PM MDT (19:01 UTC)
Expired
May 22, 2021, 1:45 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1528 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

329 
WWUS85 KPUB 221901
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
101 PM MDT Sat May 22 2021
 
COZ086>088-221945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
101 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 145 PM
MDT...

At 100 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Walsenburg, or 27 miles east of Spring Burn Scar
north of Highway 160, moving north at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Huerfano, north central Las Animas and southeastern Pueblo Counties.

LAT...LON 3758 10455 3760 10475 3822 10455 3809 10425
TIME...MOT...LOC 1900Z 197DEG 42KT 3769 10464 

$$

kam

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 22, 12:33 PM MDT, 28 minutes earlier.

Area forecast discussion, May 22, 12:33 PM MDT, 28 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1233 PM MDT Sat May 22 2021

.UPDATE...
Issued at 1232 PM MDT Sat May 22 2021

Tornado Watch 193 has been issued for our area, including El Paso,
Bent, Kiowa, Pueblo, Crowley, Las Animas, Huerfano, and Otero
Counties. The watch is in effect through 8pm tonight.

&&

.SHORT TERM...(Today and tonight)
Issued at 444 AM MDT Sat May 22 2021

...Scattered strong to severe thunderstorms are likely over much of
the CWA today, especially over the Sangre de Cristo Mountains and
eastward. Large hail of up to 2" in diameter, along with strong and
gusty winds of 70 mph or greater, and even an isolated tornado is
possible with some of these storms. There will still be a slight
chance of severe thunderstorms for tonight as well...

Today...

As a deep trough over the southwest, with an associated upper level
low located over the Great Basin continues to progress eastward and
towards the region, it will enhance the southerly flow and bring a
good chance of strong to severe thunderstorms over much of the of
the CWA today. A moisture tongue with much higher relative humidity
values and surface dewpoints in the 50s and 60s will surge westward
and up along the I-25 corridor. This will help to further
destabilize the lower levels. This low level instability, coupled
with decent CAPE values anywhere from 1500 to 2000 J/kg along the I-
25 corridor around 22Z. There is disagreement with the GFS3 and
NAM3KM soundings as to how much CAPE and CINS will be present for El
Paso County around that time, with the GFS3 showing a much lower
value of CAPE and higher CINS than the NAM3KM, with much lower
dewpoints as well. However, the NAM3KM appears to be the more
reliable model based on the latest observations for KCOS, showing
higher dewpoints that match better with the NAM3KM. Therefore,
unless there is a westerly wind component later in the day, which
doesn't appear to be likely, and there is sufficient mixing out in
the lower levels, then it should remain more unstable like the
NAM3KM suggests and this area will see a better chance of severe
weather occurring. The NAM3KM also shows helicity tracks over the I-
25 corridor, mainly over Pueblo County, and the HRRR is more
reflecting of this as well. Bulk shear is favorable with most of the
models, between 30 to 45 kts over most of the plains, with stronger
shear towards the I-25 corridor. This could possibly cause some of
these storms to rotate, and there is a very slight chance of a
tornado, especially south over Las Animas County, and possibly over
eastern Pueblo and El Paso counties. Most of the models also
indicate that there will be a second line of convection again
developing over the Sangre de Cristo and Wet Mountains later in the
afternoon and possibly affect the I-25 corridor again with more
strong to severe thunderstorms. Winds will be strong and gusty,
generally be out of the south-southwest over the San Luis Valley and
westward, and out of the south-southeast over the Sangre de Cristo
Mountains and eastward, from around 20 to 25 mph, with gusts
possibly over 40mph. Highs will warm to right around the seasonal
average for most locations.

Tonight...

Most of the storms that initially developed over the I-25 corridor
will progress eastward and affect the counties of Crowley and Otero
after 00Z. The RAP also shows there be higher amount of CAPE further
eastward over the plains later in the evening and the HRRR displays
this as well. These models tend to favor more development later in
the evening with a new line of convection initiating over eastern
Las Animas County and eventually moving into Baca, Prowers, and
eastern Kiowa counties, which also have the potential of becoming
severe and this should not completely move out of the CWA and into
Kansas until around 03Z. There will still be a chance of
thunderstorms throughout the night as well due to there being a vort
max located to the northwest and keeping the CWA in the divergent
quadrant, although with capping strengthening, this should help to
inhibit further development. Skies will remain mostly cloudy and
keeping temperatures relatively mild because of this, and well above
the seasonal average. Winds will remain fairly strong and gusty,
only weakening slightly, and out of nearly the same direction as
they were during the day.

.LONG TERM...(Sunday through Friday)
Issued at 444 AM MDT Sat May 22 2021

Main Forecast Concerns/Challenges:

1) Potential for strong to severe storms continues across the
plains on Sunday and Monday. Highest chances are on Sunday, and
for locations closer to the CO/KS border.

Main upper trough/low to the west is expected to continue to lift
across the region at the start of the period. Any remaining
precip across the area is expected to diminish early Sunday
morning, with mainly dry weather expected at this time. Upper
trough axis with increasing mid/upper flow will shift overhead
throughout the day on Sunday, with lee troughing expected at the
surface. This development at the surface and moisture
discontinuity should provide some decent low level focus for
thunderstorm development across the eastern plains. However, the
moisture/instability in place is anticipated to retreat back east
across the plains, placing the highest chances for thunderstorms
closer to the CO/KS border Sunday afternoon. While this looks to
be the trend, guidance does vary to the easterly extent of this
moisture axis and can't rule out some storms as far west as a La
Junta to Kim line. Given the expected isolated to scattered nature
of these storms, have kept pops low at this time. Anticipated
CAPE and shear would support a strong to severe threat though for
these locations, especially late in the afternoon and early
evening. Should see precip chances quickly diminish by mid to late
evening.

Windy conditions are expected to develop on Sunday over much of
southern CO, as low RH values develop. This would usually support
critical fire weather conditions, but with a fair amount of
moisture received here recently along with additional precip this
weekend, don't think the fuels will be there. So at this time,
don't have any fire weather concerns.

Similar above normal temps expected on Monday, likely continuing
into mid week. Main upper trough is expected to lift further to
the north on Monday, though southwest flow will likely usher in
some additional energy. Moisture and instability push further to
the east though, along with the risk of strong to severe storms.
Can't completely rule out some initiation right along the CO/KS
border, however, the highest chances for storms looks to be more
into the KS. Drier weather is expected Tuesday into Wednesday, but
with some returning chances for precip by late in the work week.
Confidence is on the lower side at this time though.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1113 AM MDT Sat May 22 2021

KALS...VFR conditions are expected through the forecast period.
Winds will be strong from the south today, with gusts of 35-40
knots expected through later tonight.

KCOS...Thunderstorms are beginning to form in the area, and are
expected to impact the terminal starting around 19-20Z. Wind gusts
over 40 knots will be possible, and could be stronger under severe
storms. Periods of moderate-heavy rain could also limit visibility
in short bursts. Lightning and wind are very likely, and some hail
near the terminal will also be possible. Storms are expected to
leave the immediate area around 23-00Z tonight, although a few
showers could linger in the vicinity for a few hours longer. After
that, VFR should return for the rest of the period.

KPUB...Thunderstorms have formed in the area and are expected to
approach the terminal within the next few hours, impacting it
directly by 21Z. Wind gusts of 25 knots or so will be prevailing,
with gusts of 45 knots or more expected under and near storms.
Periods of moderate to heavy rain will also limit visibility.
Lightning and wind are very likely under any storm impacting the
terminal, and some hail is also possible. Storms should stick
around in the area until around 06Z tonight, after which VFR
should return.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GARBEROGLIO
SHORT TERM...STEWARD
LONG TERM...RODRIGUEZ
AVIATION...GARBEROGLIO/KT
Hazardous weather outlook, May 22, 11:12 AM MDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1112 AM MDT Sat May 22 2021

COZ058>089-093>099-231715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1112 AM MDT Sat May 22 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered strong to severe thunderstorms will be possible today
and tonight over the Sangre de Cristo and Wet Mountains and along
the I-25 corridor, followed by the eastern plains later this
evening. Wind gusts of 70 mph or more and hail up to 2 inches, as
well as an isolated tornado could occur with some of these storms.
There could also be periods of locally heavy rain with the
potential to impact some of the burn scars.

High elevation snow is likely today and tonight over the southwest
slopes of the San Juan mountains. Several inches of snow will be
possible. Some accumulating snow will be possible tonight over the
passes in the southwest mountains.

Strong winds of 20 to 30 mph with gusts greater than 40 mph will be
possible over the larger valleys and plains today and early this
evening. The overall strongest winds will occur over the eastern
plains east of the I-25 corridor.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Active weather will continue over parts of southern Colorado
early next week, as strong to severe storms are possible across
the eastern plains on Sunday and Monday.

Strong winds of 20 to 30 mph with gusts to 50 mph will be possible
over the larger valleys and plains on Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible today and tonight over the entire region, with an
emphasis over the plains for severe thunderstorms and the
southwest mountains for snow.

GARBEROGLIO/31

In the hours before

Special weather statement, May 22, 11:33 AM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1133 AM MDT Sat May 22 2021

COZ089-093-221800-
Crowley County CO-La Junta Vicinity/Otero County CO-
1133 AM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO AND CENTRAL
CROWLEY COUNTIES UNTIL NOON MDT...

At 1133 AM MDT, Doppler radar was tracking a strong thunderstorm near
Manzanola, or 16 miles northwest of La Junta, moving north at 45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Rocky Ford, Ordway, Manzanola, Sugar City and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3800 10364 3800 10392 3843 10397 3842 10360
TIME...MOT...LOC 1733Z 183DEG 38KT 3808 10382

KT
Special weather statement, May 22, 12:14 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1214 PM MDT Sat May 22 2021

COZ079-080-083-086-221845-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
1214 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...EASTERN
CUSTER AND WEST CENTRAL PUEBLO COUNTIES UNTIL 1245 PM MDT...

At 1214 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Greenhorn Mountain, or 11 miles southeast of Junkins
Burn Scar, moving north at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pueblo Reservoir, Pueblo West, San Isabel, Beulah and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3792 10483 3794 10505 3833 10505 3830 10471
TIME...MOT...LOC 1814Z 184DEG 26KT 3803 10494

KT
Special weather statement, May 22, 12:16 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1216 PM MDT Sat May 22 2021

COZ074-075-079-087-088-221900-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
1216 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO...
SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 100
PM MDT...

At 1216 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cuchara Pass, or 10 miles south of Indian Creek on the southeastern
Spring Burn Scar, moving northeast at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Indian Creek on the southeastern Spring Burn Scar, southeastern
Spring Burn Scar south of Highway 160 in Huerfano county,
southeastern Spring Burn Scar north of Highway 160, Walsenburg, La
Veta, Spanish Peaks, Cuchara, Cuchara Pass and Stonewall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3699 10529 3777 10501 3775 10460 3699 10498
TIME...MOT...LOC 1816Z 204DEG 39KT 3731 10505

kam
Special weather statement, May 22, 12:26 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1226 PM MDT Sat May 22 2021

COZ074-087-088-221900-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1226 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WESTERN
LAS ANIMAS COUNTIES UNTIL 100 PM MDT...

At 1226 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 13 miles northwest of Trinidad, moving north at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Aguilar and Gulnare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3718 10461 3729 10480 3782 10465 3777 10432
TIME...MOT...LOC 1826Z 185DEG 40KT 3730 10468

kam
Special weather statement, May 22, 12:59 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1259 PM MDT Sat May 22 2021

COZ074-075-086>088-221945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
1259 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO...WESTERN LAS
ANIMAS AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 145 PM MDT...

At 1259 PM MDT, Doppler radar was tracking a strong thunderstorm near
Spanish Peaks, or 13 miles east of Indian Creek on the southeastern
Spring Burn Scar, moving north at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Walsenburg and Colorado City.

LAT...LON 3733 10481 3740 10500 3800 10482 3792 10455
TIME...MOT...LOC 1859Z 197DEG 42KT 3745 10487

kam
Special weather statement, May 22, 1:01 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
101 PM MDT Sat May 22 2021

COZ086>088-221945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
101 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 145 PM
MDT...

At 100 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Walsenburg, or 27 miles east of Spring Burn Scar
north of Highway 160, moving north at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Huerfano, north central Las Animas and southeastern Pueblo Counties.

LAT...LON 3758 10455 3760 10475 3822 10455 3809 10425
TIME...MOT...LOC 1900Z 197DEG 42KT 3769 10464

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:15 PM MDTSpecial Weather StatementPUBBent45 min
May 21, 6:39 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers36 min
May 21, 6:42 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers33 min
May 21, 6:52 PM MDTSpecial Weather StatementPUB53 min
May 21, 7:08 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers37 min
May 21, 7:12 PM MDTSpecial Weather StatementPUBBent48 min
May 21, 7:52 PM MDTSpecial Weather StatementPUBKiowa83 min
May 21, 7:58 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa32 min
May 21, 9:10 PM MDTSpecial Weather StatementPUBProwers50 min
May 22, 11:08 AM MDTSpecial Weather StatementPUBOtero22 min
May 22, 11:33 AM MDTSpecial Weather StatementPUBCrowley27 min
May 22, 12:14 PM MDTSpecial Weather StatementPUBPueblo31 min
May 22, 12:16 PM MDTSpecial Weather StatementPUBHuerfano44 min
May 22, 12:26 PM MDTSpecial Weather StatementPUBHuerfano34 min
May 22, 12:59 PM MDTSpecial Weather StatementPUBHuerfano46 min
May 22, 1:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 22, 1:08 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
May 22, 1:31 PM MDTSpecial Weather StatementPUBPueblo44 min
May 22, 1:50 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 22, 1:51 PM MDTSpecial Weather StatementPUBHuerfano39 min
May 22, 1:56 PM MDTSpecial Weather StatementPUBCrowley34 min
May 22, 2:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
May 22, 2:16 PM MDTSpecial Weather StatementPUBCrowley44 min
May 22, 2:17 PM MDTSpecial Weather StatementPUBCostilla43 min
May 22, 2:23 PM MDTSpecial Weather StatementPUBPueblo37 min
May 22, 2:31 PM MDTSevere Thunderstorm WarningPUBCrowley29 min
May 22, 2:35 PM MDTSpecial Weather StatementPUBPueblo25 min
May 22, 2:37 PM MDTSpecial Weather StatementPUBEl Paso38 min
May 22, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
May 22, 2:49 PM MDTTornado WarningPUBCrowley26 min
May 22, 2:59 PM MDTSpecial Weather StatementPUBPueblo46 min
May 22, 3:03 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas27 min
May 22, 3:07 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
May 22, 3:09 PM MDTTornado WarningPUBCrowley21 min
May 22, 3:23 PM MDTSpecial Weather StatementPUBPueblo37 min
May 22, 3:24 PM MDTSpecial Weather StatementPUBPueblo36 min
May 22, 3:29 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
May 22, 3:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo27 min
May 22, 3:48 PM MDTFlash Flood WarningPUBPueblo68 min
May 22, 4:00 PM MDTSpecial Weather StatementPUBEl Paso15 min
May 22, 4:06 PM MDTSpecial Weather StatementPUBPueblo24 min
May 22, 4:10 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo25 min
May 22, 4:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
May 22, 5:03 PM MDTSpecial Weather StatementPUBCrowley, Otero42 min
May 22, 5:09 PM MDTSpecial Weather StatementPUBChaffee36 min
May 22, 5:18 PM MDTSevere Thunderstorm WarningPUBLas Animas42 min
May 22, 5:51 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.